# SDR 95ZZZW120

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926HA
- Make and model: Dhav DHC8102
- Aircraft serial: 114
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim
- Condition: Out Of Position
- Location: Elevator
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

JAX-TPA - FLT 3048 - ON TAKEOFF ROLL, THE TAKEOFF WARNING HORN SOUNDED.  THE TAKEOFF WAS ABORTED AND AFTER CLEARING THE RUNWAY, ALL ITEMS WERE RECHECKED AND FOUND TO BE IN THE PROPER POSITION.  HOWEVER, THE CREW NOTED THE ELEVATOR TRIM WAS AT THE REAR LIMIT OF THE TAKEOFF RANGE.  THE ELEVATOR TRIM WAS REPOSITIONED SLIGHTLY INTO THE TAKEOFF RANGE AND NO FURTHER EVIDENCE OF HORN SOUNDING WAS NOTED.  THE ACFT THEN PROCEEDED WITH A NORMAL TAKEOFF WITHOUT FURTHER INCIDENT.
